Repaglinide Tablets Recalled Due to Potential Labeling Mixup
Aidapak Services is recalling Repaglinide 2 mg tablets because they may have been mislabeled as other prescription drugs.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II and involves a labeling error (mislabeling) without reported injuries or illnesses, fitting the criteria for a moderate severity score.
Plain-English summary
Aidapak Services, LLC is recalling Repaglinide 2 mg tablets (NDC 00169008481) due to a potential labeling mixup. The source text indicates that the Repaglinide tablets may have been mislabeled as Colchicine 0.6 mg, Pancrelipase DR capsules, or Darunavir 800 mg tablets.
The recalled Repaglinide tablets were distributed in Arizona, California, Oregon, and Washington. Specific pedigree codes and expiration dates associated with the recall include AD46419_4 (EXP: 5/16/2014), AD70639_13 (EXP: 5/29/2014), and W003925 (EXP: 7/1/2014).
Consumers and healthcare providers should check their inventory for these specific NDC and pedigree codes. If the product is found, it should be returned to the distributor or a pharmacy for replacement or refund.
The recalled product
- Product
- REPAGLINIDE, Tablet, 2 mg, Rx only, Distributed by: AidaPak Service, LLC, NDC 00169008481.
- Manufacturer
- Aidapak Services, LLC
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 500
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (8)
- REPAGLINIDE
- Tablet
- 2 mg has the following codes: Pedigree: AD46419_4
- EXP: 5/16/2014
- Pedigree: AD70639_13
- EXP: 5/29/2014
- Pedigree: W003925
- EXP: 7/1/2014.
Distribution
Part of a larger recall action
This product is one of 265 recalled by Aidapak Services, LLC under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 265 products in this recall →Related recalls
Same manufacturer · Aidapak Services, LLC
See all →- ModerateAidapak Recalls Sennosides Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-29
- ModerateLevothyroxine Sodium Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Mislabeled Pantoprazole Sodium DR Tablets
FDA (Drugs) · 2014-01-29
- ModerateAidapak Recalls Nifedipine ER Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-29
- ModerateSimvastatin Tablets Recalled for Potential Labeling Error
FDA (Drugs) · 2014-01-29
Same hazard · mis labeling
See all →- SevereWhite Vein Advanced Alkaloids Chewable Tablets Recall for Excess Active Ingredient
FDA (Food) · 2026-10-14
- SevereBetter Bakehouse Recalls Donutful Chocolate Dipped Vanilla Cake Donuts for Undeclared Milk
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- ModerateAidapak Recalls Colchicine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- HighAripiprazole Tablets Recalled for Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- SevereAidapak Recalls Guanfacine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateFDA Recalls Tizanidine Tablets Due to Potential Labeling Mixup
FDA (Drugs) · 2014-01-22
- ModerateFDA Recalls Pseudoephedrine Tablets Due to Potential Label Mixup
FDA (Drugs) · 2014-01-22
- ModerateAidapak Recalls Tizanidine Tablets Due to Potential Labeling Errors
FDA (Drugs) · 2014-01-22